MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4; LARYNGOSCOPE, RIGID
Model Number 0574-0195
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported in the following medwatch form manufacturer report number "mw5111876" that during a patient procedure, using a glidescope spectrum single-use lopro s4, the video goes out on insertion into the airway.The provider was experienced, and completed the intubation without the use of the scope.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
Verathon investigated the reported medwatch form manufacturer report number "mw5111876" but was unable to verify if the reported glidescope spectrum single-use lopro s4 will be made available to verathon for evaluation at this time.No further information was found or provided on the reported verathon device.If further information however does become available for the following device, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is currently not required at this time.Verathon will continue to monitor for any ongoing trends.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key15496436
Report Number9615393-2022-00170
Device Sequence Number5825172
Product Code CCW
UDI-Device Identifier10879123006230
UDI-Public011087912300623010JF1280169417250304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2025
Device Model Number0574-0195
Device Catalogue Number0270-0939
Device Lot NumberJF12801694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown